MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA25 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA25 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX353T
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
A sterile packaging issue was reported.According to the complainant, the internal sterile packaging was not sealed.The scout nurse opened external sterile packaging to hand over onto sterile field for implantation.The valve was placed between two layers of sterilisation steripeel packaging which was not sealed and therefore the valve fell to floor when the surgeon tried to take it from the scout nurse.No patient complications were reported as a result of the incident.The sample will be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: all sterile bags of the complained product were present and showed no deviation.All seal lines of the returned sterile bags are in order.The sterile bag containing the shunt system had a different serial number ((b)(6)) than the two outer packages.Results: based on our investigation results, we could not determine any deviations.The sealing and packaging are in order.When packaging items with a sprung reservoir (e.G.Item fx353t), a perforation protection (consisting of two folded, non-sealed packages) is placed in the first sterile package.Subsequently, the first sealed package is placed into the second sterile package and also sealed.These two sealings can be seen on the returned bags.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.From our point of view, no further regulatory actions are required.

Brand Name
PROGAV 2.0 WITH SA25 A.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key17094113
Report Number3004721439-2023-00163
Device Sequence Number13936138
Product Code JXG
UDI-Device Identifier04041906140021
UDI-Public4041906140021
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX353T
Device Catalogue NumberFX353T
Device Lot Number20055916
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown